# SDR AALA202311209696

- Difficulty date: November 19, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N953NN
- Make and model: Boeing 737823
- Aircraft serial: 33328
- Aircraft time: 27,946 hours, 11,274 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: EN91
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD MEGAPHONE INOPERATIVE. REPLACED BATTERY AS REQUIRED FUNCTIONAL CHECK GOOD.
